Show simple item record

dc.contributor.authorMumford, David Bryant
dc.date.accessioned2009-12-21T19:46:19Z
dc.date.issued1962
dc.identifier.citationMumford, David B. 1962. Further pathologies in algebraic geometry. American Journal of Mathematics 84(4): 642-648.en_US
dc.identifier.issn0002-9327en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3446006
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherJohns Hopkins University Pressen_US
dc.relation.isversionofdoi:10.2307/2372870en_US
dc.relation.hasversionhttp://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/62b--Path2.pdfen_US
dash.licenseLAA
dc.titleFurther Pathologies in Algebraic Geometryen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalAmerican Journal of Mathematicsen_US
dash.depositing.authorMumford, David Bryant
dc.date.available2009-12-21T19:46:19Z
dc.identifier.doi10.2307/2372870*
dash.contributor.affiliatedMumford, David


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record